MathSciNet Relay Station
MathSciNet bibliographic data
MR2890425 65M75 (35K15 35K59 60H10 62G07 65C35 76S05)
Belaribi, Nadia; Cuvelier, François; Russo, Francesco A probabilistic algorithm approximating solutions of a singular PDE of porous media type. Monte Carlo Methods Appl. 17 (2011), no. 4, 317–369.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement